Vol 2, No 1 (2013)

Table of Contents

Articles

Lambrini Seremeti, Ioannis Kougias
Computation of ontology resemblance coefficients for improving semantic interoperability
Engineering Mathematics Letters, Vol 2, No 1 (2013), 1-19
PDF

Reza Habibi
A note on adaptive filter construction using Bayesian method
Engineering Mathematics Letters, Vol 2, No 1 (2013), 20-23
PDF

Xiaoye Yang
Iterative sequences with errors for generalized contractive mappings in metric spaces
Engineering Mathematics Letters, Vol 2, No 1 (2013), 24-33
PDF

Muhammad Aslam Noor, Khalida Ianayat Noor, Muhammad Waseem
Decomposition method for solving system of linear equations
Engineering Mathematics Letters, Vol 2, No 1 (2013), 34-41
PDF

M. A. El-Damcese, Kh. A. Alltif
Reliability equivalence factor of a parallel system subject to timevarying failure rates
Engineering Mathematics Letters, Vol 2, No 1 (2013), 42-55
PDF

S.K. Paikray, R.K. Jati, U.K. Misra, N.C. Sahoo
Absolute indexed summability factor of an infinite series using quasi-f-power increasing sequences
Engineering Mathematics Letters, Vol 2, No 1 (2013), 56-66
PDF



Engineering Mathematics Letters

ISSN 2049-9337

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.